# SDR AMTA200600324

- Difficulty date: May 7, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N321TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28249
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EGRESS LIGHT STRIP ON RT SIDE OF AC BY AFT LAV PULLED UP OFF FLOOR.  REPLACED LIGHT STRIP REF AMM.  (K)
